# SDR BAQA20070010

- Difficulty date: March 23, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 6,085 hours, 23,808 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil System
- Part number: OILPUMP
- Part serial: M5301
- Condition: Defective
- Location: Main Gear Box
- Part time: 6,689 hours, 2,097 cycles
- Component: Main Gear Box, Urocop
- Component part number: 355A32060004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX OIL PUMP FAILED AD03-21-09-R1, DARK PURPLE COLORED OIL IN SIGHT GLASS.  REMOVED AND REPLACED MAIN GEAR BOX CONTAINING OIL PUMP, COMBINER GEAR BOX, EPICYCLIC, AND ROTOR SHAFT ASSEMBLY IAW EMERGENCY ALERT SB 05.00.40 REV 2 DATED DECEMBER 20,2006
